# SDR UPS06146046

- Difficulty date: January 24, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Engine: Pwa PW4158
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Will Not Arm
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE ON CABIN DOOR WILL NOT MOVE TO THE ARMED POSITION.     REMOVED AND REINSTALLED GIRT BAR IAW MM 25-61-21-4. SLIDE ARM AND DISARM OPERATION GOOD. THIS CLEARS M318706.
